# SDR ASOA20130110219

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 30,054 hours, 22,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN FOR A 3A CHECK WHEN INSPECTION FOUND THE LT FRONT EXTERNAL EMERGENCY LIGHT INOPERATIVE.  MX R & R THE FUSE IN THE EMERGENCY LIGHT BATTERY TRAY IAW VCMM 25-60-03, OPS CHECK GOOD AND WAS RELEASED.
